# SDR DL757972695

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004157
- Condition: Delaminated
- Location: Nr 3 Le Slat Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 SLAT WAS FOUND WITH A 4 BY 2 AREA OF DELAMINATION ON THE TRAILING EDGE WEDGE.  A COMPOSITE REPAIR WAS INSTALLED PER THE B757 SRM AND DOCUMENTED PER ER/A 363470-14AD.
